MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U357584
Medical Device Problem Codes Retraction Problem (1536); Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u357584 pta balloon dilatation catheter allegedly experienced material rupture, retraction problem, and detachment.This information was received from one source.This malfunction involved a patient with no consequences.The (b)(6) female patient weighed (b)(6).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u357584 pta balloon dilatation catheter allegedly experienced material rupture, retraction problem, and detachment.This information was received from one source.This malfunction involved a patient with no consequences.The 72 year old female patient weighed 105 pounds.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation.The investigation is confirmed for the catheter detachment; however, the investigation is inconclusive for the reported balloon rupture and retraction problem.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: g4 h11: g1, h6 (method, result, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9975067
Report Number2020394-2020-03000
Device Sequence Number19026805
Product Code LIT
UDI-Device Identifier00801741093951
UDI-Public(01)00801741093951
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU357584
Device Catalogue NumberU357584
Device Lot NumberCMDU0023
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date07/07/2020
Patient Sequence Number1